# SDR UPS98826150

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 950 TO 1070 LBL 59, THE SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF TRACK  FROM STA 930 TO 1070 IAW SRM 53-2-3.
